# SDR GTIA2019121654867

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,386 hours, 8,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAVING 3000 FEET EXPERIENCED A WET SOCK SMELL. HAPPENED AGAIN ON THE GROUND. WE SEEMED TO ISOLATE THE SMELL TO PACK 1 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERA--
